# SDR CALA2014031990636

- Difficulty date: March 14, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 38,468 hours, 16,782 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL MID CABIN  UNLOADED ACFT & CHECKED CABIN ELEC EQUIP INCLUDING SEU, READING POWER SUPPLIES & LIGHTING  BALLASTS.  NO NOTED EQUIP INOPERATIVE SUCH AS LIGHTING OR PASSENGER PSU'S.  OPERATED PACKS, CHECKED AIR QUALITY ABOVE CEILING PANELS & E & E COMPARTMENTS &  NO SMOKE ODOR NOTED, OK TO CONTINUE.
